# SDR SIMA20130207006

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 7,317 hours, 4,596 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3756 THE CREW REPORTED THAT DURING APPROACH WHEN SELECTING FLAPS ONE THEY RECEIVED A SLATS FAIL MESSAGE.  THE CREW DID THE FLIGHT CONTROL CHECKLIST AND FOLLOWED THE EMERGENCY PROCDURES.  THE CREW CALLED CFR FOR THE LANDING.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED SELF TEST OF SFECU NR 1 AND NR 2 IAW CRJ 700 AMM 27-51-05.  THE OPERATIONAL CHECK OF SLATS WAS GOOD IAW 27-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
